MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 II; RADIOIMMUNOASSAY, FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 II; RADIOIMMUNOASSAY, FREE THYROXINE
Model Number FT4 G2
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qc was acceptable on the day of the event.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys ft4 ii assay results for 1 patient sample on a cobas e 801 analytical unit.The initial plasma tube ft4 result was 0.77 ng/dl.The repeat result was 0.93 ng/dl.The initial result was reported outside of the laboratory.The repeat result was deemed correct.The analyzer serial number is (b)(4).
 
Additional Manufacturer Narrative
It was found that the customer was using single-use calibrator material more than once and was also not cleaning the sipper flow path as outlined in the operator's manual.The root cause of the event was found to be the customer's improper product handling.

Brand Name
ELECSYS FT4 II
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16707419
Report Number1823260-2023-01170
Device Sequence Number5772638
Product Code CEC
UDI-Device Identifier04015630939725
UDI-Public04015630939725
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberFT4 G2
Device Catalogue Number07027397190
Device Lot Number62615001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date06/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR
Patient SexMale